# SDR P5CA9600837

- Difficulty date: October 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND DAMAGE CAUSED BY TAIL POST JUST FORWARD OF TAIL JACK PAD.  REPAIRED PER BOEING SRM 53-30-03 DETAIL 1.
